Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On multivariate subdivision schemes with nonnegative finite masks
HTML articles powered by AMS MathViewer

by Xinlong Zhou PDF
Proc. Amer. Math. Soc. 134 (2006), 859-869 Request permission

Abstract:

We study the convergence of multivariate subdivision schemes with nonnegative finite masks. Consequently, the convergence problem for the multivariate subdivision schemes with nonnegative finite masks supported on centered zonotopes is solved. Roughly speaking, the subdivision schemes defined by these masks are always convergent, which gives an answer to a question raised by Cavaretta, Dahmen and Micchelli in 1991.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 65D17, 26A15, 26A18
  • Retrieve articles in all journals with MSC (2000): 65D17, 26A15, 26A18
Additional Information
  • Xinlong Zhou
  • Affiliation: Department of Mathematics, China Jiliang University, 310018 Hangzhou, People’s Republic of China – and – Department of Mathematics, University of Duisburg-Essen, D-47057 Duisburg, Germany
  • Email: zhou@math.uni-duisburg.de
  • Received by editor(s): March 22, 2004
  • Received by editor(s) in revised form: October 8, 2004
  • Published electronically: July 18, 2005
  • Communicated by: David R. Larson
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 859-869
  • MSC (2000): Primary 65D17, 26A15, 26A18
  • DOI: https://doi.org/10.1090/S0002-9939-05-08118-9
  • MathSciNet review: 2180904